# SDR IPXA2020082859586

- Difficulty date: August 6, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75382
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING STRINGER # 38 IS CRACKED BETWEEN STA. XORS. 855.3 AND 885.4.  REPAIRED CRACKED RT WING STRINGER #38 BETWEEN STA. XORS. 855.3 AND 885.4 IAW VT-SAA EA 011-5710-01-A8482 REV. I/R AND UPS EO MD11-5710-77666-A (MAJOR).
